MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr: the device was returned for evaluation.Visual inspection revealed that a pusher wire and introducer sheath were returned for this complaint.The main coil did not return.Pusher wire was kinked and stretched.The introducer sheath was inspected, and no damages were found.No more damages were found in the returned device.Microscopic inspection of the pusher wire revealed that the proximal end has a smooth surface.The interlocking arm was detached.Dimensional inspection of the pusher wire and main coil revealed the components were within specifications.
 
Event or Problem Description
Reportable based on device analysis completed on 16feb2022.It was reported that the coil failed to separate.A 20mm x 50cm interlock was selected for use.During the procedure, it was noted that the coil could not detach and deploy after entering inside the vessel.The device was removed and the procedure was completed with another of same device.No patient complications were reported and patient was stable post procedure.However, device analysis revealed that the interlocking arm was detached.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13726001
Report Number2134265-2022-02722
Device Sequence Number20330038
Product Code KRD
UDI-Device Identifier08714729845317
UDI-Public08714729845317
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2024
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0027092054
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age12 YR
Patient SexMale
Patient Weight48 KG